Crossref
journal-article
Springer Science and Business Media LLC
Communications in Mathematical Physics (297)
Dates
Type | When |
---|---|
Created | 20 years, 3 months ago (April 29, 2005, 10:52 p.m.) |
Deposited | 6 years, 3 months ago (May 3, 2019, 12:06 p.m.) |
Indexed | 2 years, 4 months ago (April 8, 2023, 12:56 a.m.) |
Issued | 50 years, 6 months ago (Feb. 1, 1975) |
Published | 50 years, 6 months ago (Feb. 1, 1975) |
Published Print | 50 years, 6 months ago (Feb. 1, 1975) |
@article{Sakai_1975, title={On commutative normal *-derivations}, volume={43}, ISSN={1432-0916}, url={http://dx.doi.org/10.1007/bf01609139}, DOI={10.1007/bf01609139}, number={1}, journal={Communications in Mathematical Physics}, publisher={Springer Science and Business Media LLC}, author={Sakai, Shôichirô}, year={1975}, month=feb, pages={39–40} }